MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 9.5 FR DUAL LUMEN CATHETER, 5 CM CUFF LOCATION, INTERMEDIATE KIT; LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 9.5 FR DUAL LUMEN CATHETER, 5 CM CUFF LOCATION, INTERMEDIATE KIT; LONG TERM INTRAVASCULAR CATHETER
Model Number 0805910
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebr0678 showed no other similar product complaint(s) from this lot number.Device not yet returned.
 
Event or Problem Description
Per sales rep, the facility reported that upon opening the package, one half of the valve assembly was found broken within the kit.A second device/package was opened to complete the procedure.

Brand Name
9.5 FR DUAL LUMEN CATHETER, 5 CM CUFF LOCATION, INTERMEDIATE KIT
Common Device Name
LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6765752
Report Number3006260740-2017-01220
Device Sequence Number882153
Product Code LJS
UDI-Device Identifier00801741036682
UDI-Public(01)00801741036682
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K061179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number0805910
Device Catalogue Number0805910
Device Lot NumberREBR0678
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1